Journal article

The maximum injectivity radius of hyperbolic orbifolds

  • Fanoni, Federica Department of Mathematics, University of Fribourg, Switzerland
    16.12.2014
Published in:
  • Geometriae Dedicata. - 2015, vol. 175, no. 1, p. 281–307
English For two-dimensional orientable hyperbolic orbifolds, we show that the radius of a maximal embedded disk is greater or equal to an explicit constant ρT, with equality if and only if the orbifold is a sphere with three cone points of order 2, 3 and 7.
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/304378
Statistics

Document views: 3 File downloads:
  • fan_mir.pdf: 1